# SDR AALA20090704SFO02

- Difficulty date: July 3, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 48,624 hours, 16,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT NUMBER 2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT NUMBER 2 DOOR EMERGENCY EXIT LIGHT BULB. LIGHT OPS CHK GOOD.
